# SDR SWAA2021072716228

- Difficulty date: September 6, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING AT LEVEL BS 540 STR 24R AT LOWER FUSELAGE / REPLACED BRACKET ON SUPPORT STRUCTURE WING TO BODY FAIRING AT LEVEL BS 540 STR 24R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060 REV.A
